# SDR C2XA08IA125

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 15,396 hours, 8,134 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: SYLC518361
- Part serial: 1652
- Condition: Inoperative
- Location: Rat Door
- Part time: 15,396 hours, 8,134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2172, DURING CLIMB THE CREW REPORTED A RAM AIR VALVE FAILURE MESSAGE WITH THE INABILITY TO HOLD CABIN ALTITUDE BELOW 10K' ABOVE 21K' AIRCRAFT ALTITUDE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE RIGHT HAND RAM AIR DOOR LINEAR ACTUATOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
